Mathematische Zeitschrift

, Volume 236, Issue 1, pp 43–68

Extending holomorphic sections from complex subvarieties

  • Franc Forstnerič
  • Jasna Prezelj
Original article

DOI: 10.1007/PL00004826

Cite this article as:
Forstnerič, F. & Prezelj, J. Math Z (2001) 236: 43. doi:10.1007/PL00004826

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Franc Forstnerič
    • 1
  • Jasna Prezelj
    • 2
  1. 1.Department of Mathematics, University of Wisconsin, Madison, WI 53706, USA (e-mail: forstner@math.wisc.edu) US
  2. 2.IMFM, University of Ljubljana, Jadranska 19, 1000 Ljubljana, Slovenia SI